Citation

BibTex format

@article{Liebeck:2007:jlms/jdm028,
author = {Liebeck, MW and O'Brien, EA},
doi = {jlms/jdm028},
journal = {JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES},
pages = {741--754},
title = {Finding the characteristic of a group of lie type},
url = {http://dx.doi.org/10.1112/jlms/jdm028},
volume = {75},
year = {2007}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - O'Brien,EA
DO - jlms/jdm028
EP - 754
PY - 2007///
SN - 0024-6107
SP - 741
TI - Finding the characteristic of a group of lie type
T2 - JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
UR - http://dx.doi.org/10.1112/jlms/jdm028
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000249629300014&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 75
ER -